# SDR ZW0A0104102

- Difficulty date: June 25, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 8,398 hours, 4,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606003
- Location: Row 12 To 15
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS AT ROW 12 TO 15 WERE INOPERATIVE. REPLACED THE LAMP MODULE.  CHECK-C 12-17-00 JFK.  --CLOSED--
